Über Extremallängen auf geschlossenen Flächen.

Christian Blatter

Commentarii mathematici Helvetici (1961)

  • Volume: 35, page 153-168
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Blatter, Christian. "Über Extremallängen auf geschlossenen Flächen.." Commentarii mathematici Helvetici 35 (1961): 153-168. <http://eudml.org/doc/139216>.

author = {Blatter, Christian},
journal = {Commentarii mathematici Helvetici},
keywords = {complex functions},
pages = {153-168},
title = {Über Extremallängen auf geschlossenen Flächen.},
url = {http://eudml.org/doc/139216},
volume = {35},
year = {1961},

AU - Blatter, Christian
TI - Über Extremallängen auf geschlossenen Flächen.
JO - Commentarii mathematici Helvetici
PY - 1961
VL - 35
SP - 153
EP - 168
KW - complex functions
UR - http://eudml.org/doc/139216
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.